Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dan2004

Member
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

0 Neutral

About dan2004

  • Rank
    New Member
  1. I used Retin A for about 6 months which helped alot but eventually the good effects started to fade. Plus it made my face red and very sensitve to the sun. I would suggest dumping the retin a and doing the regimen entirely. Also give up on the antibiotics too. They are as good as useless because the bacteria will become resistant (plus you may need antibiotics for something more serious!). If you can afford it - try a laser treatment like N-Lite. search for it on google. I found it to be
  2. Yeah it can make your face a bit red for a while but that's because it's a bit stronger. Should be okay soon. Do keep out of the sun as much as possible at the beginning because BP can make you extra sensitive to the sun but do look for a good moisturiser with spf. I recommend Neutrogena Pore Refining Moisturiser but I guess you will have a job finding that in Cambodia! Anyways - you'll be fine as long as you use it twice a day and moisturise in the mornings. Keep cool and drink lots
  3. hey - just to point out that my name is Dan but i'm not the guy who set up the web site! hope thats okay! Dan2004
  4. Just re-read your post. When looking for products - just make sure that it says non-comedogenic on the box. Which means it won't cause spots. Otherwise in a hot, sunny place, try to buy a moisturiser which has sunscreen in it. Most moisturisers are spf 15 which will be fine for indirect and brief exposure to the sun (just check on the box). Enjoy the teaching! Dan
  5. I use 5% BP but I have been using it for ages. If your skin is used to BP then it should be ok, but if not, it may irritate it. The only way to find out is to try it! If it's ok then remember to use lots! I think especially in polluted cities, moisturiser is especially helpful because it seems to act as another layer to dirt and bacteria. That's what I find anyway. All the best Dan
  6. I have got clear using the following: Lancome Gel Controle Face Wash - get it from boots or department stores Panoxyl Cream 5% - get it from boots or superdrug Neutrogena Visibly Refined Moisturiser - from boots also if your skin is quite bad, i would also recommend investigating the use of N-lite. look at it on google - has worked very well for me. hope that helps, Dan
  7. If you're looking for laser treatments, the best thing you can try is n-lite v. I had this done 4 weeks ago and I am very pleased with the results. Practically clear and the results are supposed to last for three months. It is meant to work to the same extent as Roaccutane but without the horrible side effects. It is expensive but I think it is definitely worth a go. I've used it in conjunction with the regimen and have hardly any new spots - i'm just waiting for the old ones to go. Try it
  8. You can get it from lots of different places. Just type in N-Lite on Google. It is available on the NHS (at the Hammersmith Hospital) but I'm sure there is a massive queue! I received it privately from The Private Clinic. They have branches in Manchester and London. It costs £300 a session but they do say that they get results. I'm quite pleased so far but its still early days. It is very professional however and I do have faith in them. I'm of the opinion that N-Lite is being ignored
  9. They are affected for three months. So you should be clear for three months and then you have it done again. Since I've only had it two weeks ago, not sure how true this is. From the news reports etc, it looks promising though. Prefer it to accutane!
  10. N-Lite is a laser which is passed all over your face. It basically kills all the bacteria in the lower dermis of your skin, as well as damaging the oil producing glands so that they don't clog up your pores and cause spots. Look at http://news.bbc.co.uk/1/hi/wales/2699149.stm It is worth a try for anyone thinking of taking accutane because it does the same thing but without a single side effect. Also more powerful than using retin a, differin etc...
  11. I don't think there is enough discussion of n-lite on this site. This thing is absolutely revolutionary. I had it about a week and a half ago, in conjunction with Dan's regimen and have got very pleasing results. Despite its expense, it has the benefits of accutane but without a single side effect. I still have a few spots but fortunately it has cleared up the majority very quickly. Apparently it should work for three months but alongside the regimen, I believe the outlook is good. Inste
×